It contains 250mg aspirin, 250mg tylenol, (acetaminophen) and 65mg caffeine. You have to take four tablets for enough Aspirin to help. This would be too much caffeine. Consider triptans. Consider combination sumatriptan plus naproxysin. Consider adding Reglan for nausea. Present these suggestions to your regular doctor.
Would you like to video or text chat with me?